# SDR A6WA201745162

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 33,401 hours, 32,083 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT AT 28000 FT RECEIVED FLAP FAIL CAUTION MESSAGE. COMPLIED WITH QRH & FLAPS SHOW ZERO. PERFORMED FLAP RESET PROCEDURE IAW 98-018G BOX 11 & FLAPS RESET.
